IEEE - Institute of Electrical and Electronics Engineers, Inc. - A new approach for asymptotic stability analysis in the case of discontinuous Lyapunov function derivative

42nd IEEE International Conference on Decision and Control

Author(s): Xiao-Yun Lu ; J.K. Hedrick
Sponsor(s): Honeywell Lab.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2003
Conference Location: Maui, HI, USA
Conference Date: 9 December 2003
Volume: 5
Page Count: 2
ISBN (Paper): 0-7803-7924-1
ISSN (Paper): 0191-2216
DOI: 10.1109/CDC.2003.1272441
Regular:

This paper considers the asymptotic stability analysis of nonlinear systems with discontinuous right hand side and/or the Lyapunov function candidate has bounded but discontinuous partial... View More

Advertisement